Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-9  
 Basket 
Universality of global dynamics for the cubic wave equation
Authors: Bizon, Piotr; Zenginoglu, Anil
Date of Publication (YYYY-MM-DD): 2009-10
Title of Journal: Nonlinearity
Volume: 22
Issue / Number: 10
Start Page: 2473
End Page: 2485
Document Type: Article
ID: 442635.0
 
Full text / Content available
Linear and nonlinear tails II: exact decay rates in spherical symmetry
Authors: Szpak, Nikodem; Bizon, Piotr; Chmaj, Tadeusz; Rostworowski, Andrzej
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of Hyperbolic Differential Equations
Volume: 6
Start Page: 107
End Page: 125
Document Type: Article
ID: 328171.0
 
Full text / Content available
Late-time tails of a Yang-Mills field on Minkowski and Schwarzschild backgrounds
Authors: Bizon, Piotr; Chmaj, Tadeusz; Rostworowski, Andrzej
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Classical and Quantum Gravity
Volume: 24
Issue / Number: 13
Start Page: F55
End Page: F63
Document Type: Article
ID: 316791.0
 
Full text / Content available
Nonlinear perturbations of the Kaluza-Klein monopole
Authors: Bizon, Piotr; Chmaj, Tadeusz; Gibbons, Gary W.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Physical Review Letters
Volume: 96
Issue / Number: 23
Sequence Number of Article: 231103
Document Type: Article
ID: 265093.0
 
Full text / Content available
Codimension-two critical behavior in vacuum gravitational collapse
Authors: Bizon, Piotr; Chmaj, Tadeusz; Schmidt, Bernd G.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Physical Review Letters
Volume: 97
Sequence Number of Article: 131101
Document Type: Article
ID: 293641.0
 
Full text / Content available
How to bypass Birkhoff through extra dimensions (a simple framework for investigating the gravitational collapse in vacuum)
Authors: Bizon, Piotr; Schmidt, Bernd G.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: International Journal of Modern Physics D
Volume: 15
Start Page: 2217
End Page: 2222
Document Type: Article
ID: 293642.0
 
Full text / Content available
Vacuum gravitational collapse in nine dimensions
Authors: Bizon, Piotr; Chmaj, Tadeusz; Rostworowski, Andrzej; Schmidt, Bernd G.; Tabor, Z.
Date of Publication (YYYY-MM-DD): 2005-12
Title of Journal: Physical Review D
Volume: 72
Issue / Number: 12
Sequence Number of Article: 121502
Document Type: Article
ID: 250924.0
 
Full text / Content available
Critical behavior in vacuum gravitational collapse in 4+1 dimensions
Authors: Bizon, Piotr; Chmaj, Tadeusz; Schmidt, Bernd G.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Physical Review Letters
Volume: 95
Sequence Number of Article: 071102
Document Type: Article
ID: 233379.0
 
Full text / Content available
On blowup for Yang-Mills fields
Authors: Bizon, Piotr; Tabor, Z.
Date of Publication (YYYY-MM-DD): 2001
Title of Journal: Physical Review D
Volume: 64
Start Page: 121701
Document Type: Article
ID: 2736.0
 
Full text / Content available
Entries: 1-9  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.